# SDR IPXA2022111488098

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 20,863 hours, 12,512 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR FWD LIGHT ASSY PUSH BUTTON WIRES (3LZ) STRIPPED, CRIMPED, AND INSTALLED NEW TERMINALS INTO NEW SOCKET AT FWD LIGHT, FWD PAX DOOR, AS PER SRM 20-48-14. OPS TEST OK
